# SDR FDEA202004080719

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 58,072 hours, 26,146 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

CRZ FL340, CABIN ALTITUDE WARNING.  CABIN APPROX                                  10,000FT WITH APPROX 200FPM CLIMB, DIFFERENTIAL 6.4                               DESCENDED TO FL320 NO HELP DUCT PRESSURE OVER                                     40PSI.  DECDENT TO FL280 REGAINED CONTROL CABIN                                   DESCEND LIGHT WENT OUT AT 8400 CABIN ALTITUDE.  6.0                               DIFFERENTIAL.  EVENTUALLY DESCENDED TO ABOUT                                      7,000FT.  DB    RT PACK MEL CLEARED.  PERF VISUAL INSP OF DOOR                                    SEALS, ALL ARE INTACT AND SHOW EVIDENCE OF GOOD                                   SEALING.  CHKD OUTFLOW VALVE FOR DEBRIS, NONE                                     FOUND.  VERIFIED SMOOTH OPERATION AND FULL CLOSING                                OF OUTFLOW VALVE.  PERF BITE ON CABIN PRSR CONT'S,                                NO FAULTS - REF AMM 21-31-00-5.  NO HIST 90 DAYS.
